# SDR 96ZZZX3896

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N68CL
- Make and model: Mtsbsi MU2B40
- Aircraft serial: 448SA
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: 035A8843421
- Condition: Broken
- Location: Start/Gen Cable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTER/CABLE COPPER CONNECTION LUG CONNECTED TO THE STARTERS GENERATOR, BROKE IN THE SHARP 90 DEGREE BEND SEPARATING THE STARTER-CABLE FROM THE STARTER GENERATOR.  STARTER CABLE, AFTER SEPARATING FROM STARTER GENERATOR AND BEING RELEASED FROM STRESS, CAME TO REST ON FUEL CONTROL BELLCRANK.  ELECTRICAL POWER SURGE ON ATTEMPTED ENGINE START DESTROYED 3 CONTROL ROD ASSYS AND NECESSITATED FUEL CONTROL UNIT OVERHAUL.  NOTE, THIS OCCURRED ON GROUND.  FURTHER INVESTIGATION REVEALED CRACK IN STARTER GENERATOR GROUND CABLE LUG.  SUBMITTER RECOMMENDS LONGER LENGTH CABLES TO REMOVE STRESS.
